BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals Submission Registration Articles About

Articles

Journal: Issue: Search Word:
687 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: A New Approximate Solution for the Differential Equations Systems of the Spherical Curves with Adomian Decomposition Method
Authors: Derya Arslan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 3, (SEP 2021), pp:015-021
DOI: -
Viewed: (95) times
Abstract | Full Text| PDF

Research Article
Title: On Some Bullen Type Quantum Integral Inequalities
Authors: Musa Çakmak
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 3, (SEP 2021), pp:008-014
DOI: -
Viewed: (95) times
Abstract | Full Text| PDF

Research Article
Title: The Examples of the Invariant Subspaces in R3: The G-Orbits for Similarity Groups
Authors: Muhsin Incesu
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 3, (SEP 2021), pp:001-007
DOI: -
Viewed: (106) times
Abstract | Full Text| PDF

Research Article
Title: A numerical comparison of solutions of non-linear initial value problems of first order
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 3, (SEP2021), pp:001-008
DOI: x
Viewed: (132) times
Abstract | Full Text| PDF

Research Article
Title: Fibonacci collocation method for solving a class of systems of nonlinear differential equations
Authors: Sertan Alkan and Musa Çakmak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 4, (OCT 2021), pp:011-024
DOI: 10.20852/ntmsci.2021.454
Viewed: (202) times
Abstract | Full Text| PDF

Research Article
Title: Note on the projectable linear connection in the semi-tangent bundle
Authors: Furkan Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 4, (OCT 2021), pp:001-010
DOI: 10.20852/ntmsci.2021.453
Viewed: (200) times
Abstract | Full Text| PDF

Research Article
Title: Numerical study of fractional quadratic Riccati differential equation using Padé approximation
Authors: Veyis Turut
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (Regular), pp:001-007
DOI: x
Viewed: (401) times
Abstract | Full Text| PDF

Research Article
Title: A Class of Nonlocal Elliptic Equations in Orlicz-Sobolev Spaces
Authors: Berat Suer, Mustafa Avci, Veyis Turut
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (JUL 2021), pp:016-029
DOI: -
Viewed: (372) times
Abstract | Full Text| PDF

Research Article
Title: On binary pre-open sets and binary pre- ω-open sets in binary topological spaces
Authors: Carlos Granados
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:042-050
DOI: 10.20852/ntmsci.2021.452
Viewed: (419) times
Abstract | Full Text| PDF

Research Article
Title: Antireduction method for the exact solutions of the porous media equation
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 1, (JUn 2021), pp:001-008
DOI: x
Viewed: (368) times
Abstract | Full Text| PDF

Research Article
Title: A Note for the Ulam-Hyers-Rassias stability of differential equations on bounded intervals
Authors: Serkan Aslıyüce and Süleyman Öğrekçi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:035-041
DOI: 10.20852/ntmsci.2021.451
Viewed: (579) times
Abstract | Full Text| PDF

Research Article
Title: Euler polynomials method for solving linear integro differential equations
Authors: Deniz Elmaci and Nurcan Baykus Savasaneril
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:021-034
DOI: 10.20852/ntmsci.2021.450
Viewed: (579) times
Abstract | Full Text| PDF

Research Article
Title: Delay integro differential equations solutions with Euler polynomials method
Authors: Deniz Elmaci and Nurcan Baykus Savasaneril
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:007-020
DOI: 10.20852/ntmsci.2021.449
Viewed: (528) times
Abstract | Full Text| PDF

Research Article
Title: Multivariate Padé approximation for solving Fokker-Plank equations of fractional order
Authors: Veyis Turut
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 3, (JULY 2021), pp:001-006
DOI: 10.20852/ntmsci.2021.448
Viewed: (467) times
Abstract | Full Text| PDF

Research Article
Title: Integrity of Variety of Inequalities Sketched on Time Scales
Authors: Muhammad Jibril Sahir
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (JUL 2021), pp:008-015
DOI: -
Viewed: (388) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

687 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul